MAUDE Adverse Event Report: T:90¿ INFUSION SET; INSET II 60/9 GREY

T:90¿ INFUSION SET; INSET II 60/9 GREY
Lot Number 5177976
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient experienced high blood glucose level reported to be 500 mg/dl, at the time of incident and the patient tried to self-treat it with a bolus using the pump.She was unaware that her blood glucose level had elevated until paramedics arrived at her home.They removed the infusion set and saw that the cannula was bent due to which the patient was not receiving insulin.She experienced high blood glucose level, low blood pressure and urinary track infection due to which she was admitted to the hospital.The patient also had ketones and its level was identified to be dangerous/life threatening by a healthcare professional.She received intravenous drip in the hospital, which resolved the issue.The infusion set had been in use for one day.The patient faced bent cannula issue with three infusion sets.The patient had not noticed any damage when the package was first opened.There was no permanent damage to the patient and she stayed in the hospital for six days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
T:90¿ INFUSION SET
Common Device Name
INSET II 60/9 GREY
MDR Report Key8543115
Report Number3003442380-2019-01409
Device Sequence Number16576969
Product Code FPA
UDI-Device Identifier05705244004450
UDI-Public05705244004450
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/01/2020
Device Lot Number5177976
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2017
Initial Report FDA Received Date04/24/2019
Patient Sequence Number1